Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 678, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 7, 2011, 7:26 PM CDT for 4 counties in Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 7:26 PM CDT (00:26 UTC)
- Expired
- Aug 7, 2011, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Lee County, MS, Prentiss County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:29 PM CDT | TSTM WND DMG | Baldwyn, MS | DIME TO PENNY SIZE HAIL AND SEVERE WINDS WHICH OVERTURNED A CAMPER WAS REPORTED IN BALDWYN WITH SECOND SEVERE THUNDERSTORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2091 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
166
WUUS54 KMEG 080026
SVRMEG
MSC057-081-117-145-080115-
/O.NEW.KMEG.SV.W.0678.110808T0026Z-110808T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 815 PM CDT
* AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PRATTS
FRIENDSHIP...OR NEAR BALDWYN...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
FULTON...TUPELO...VERONA AND TOMBIGBEE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3409 8820 3409 8882 3459 8883 3461 8833
3446 8833 3421 8818
TIME...MOT...LOC 0027Z 301DEG 16KT 3448 8857
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:28 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Aug 7, 3:28 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CDT SUN AUG 7 2011
.DISCUSSION...
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.
SMALL MCV OVER CENTRAL ARKANSAS HAS BEEN PRODUCING POTENT
THUNDERSTORMS WITH MICROBURSTS BEING REPORTED NEAR LITTLE ROCK
THIS AFTERNOON. THIS FEATURE WILL CONTINUE TO HEAD EAST INTO
NORTHERN MISSISSIPPI EARLY THIS EVENING. SOME SEVERE STORMS ARE
POSSIBLE THROUGH ABOUT 9 OR 10 PM BEFORE INSTABILITY DIMINISHES
SUFFICIENTLY. ADDED AN ENHANCED AREA OF POPS TO COVER THIS FEATURE
OVER THE SOUTHWESTERN AREAS...WITH SCHC ELSEWHERE.
SHOULD SEE ONE MORE DAY OF VERY HOT TEMPERATURES ON MONDAY BEFORE
BIG CHANGES FOR THE REST OF THE WEEK. THERMAL RIDGE REMAINS IN
PLACE BUT INTENSITY BEGINS TO WANE CONSIDERABLY BY MONDAY EVENING
AS THE RIDGE BEGINS RETROGRADING WESTWARD. NAM12 INDICATES HIGHS
IN THE UPPER 90S/LOW 100S AGAIN...WITH THE ECMWF ON THE COOLER
SIDE OF GUIDANCE DUE TO EXCESSIVE CLOUDS/STORMS. MET/MAV NUMBERS
ARE CLOSE WITH TEMPERATURES/POPS SO WENT WITH THOSE. AFTER ADDING
IN DEW POINT GRIDS AND CALCULATING HEAT INDICES...LOOKS LIKE THE
CURRENT HEADLINE CONFIGURATION IS IN GOOD SHAPE.
CLUSTER OF STORMS IS EXPECTED TO DEVELOP OVER EASTERN KS/SWRN MO
MONDAY AFTERNOON ON THE READING EDGE OF THE RIDGE. AS THE RIDGE
BUILDING WESTWARD...THIS CLUSTER SHOULD DEVELOP INTO A FORWARD
PROPAGATING MCS AND TRACK EAST SOUTHEAST ACROSS THE NORTHERN CWA
MONDAY NIGHT. DAMAGING WINDS WILL BE POSSIBLE...PARTICULARLY
ACROSS NERN AR/MO/NWRN TN. BUMPED UP POPS TO LIKELY MAINLY AFTER
MIDNIGHT OVER THE NORTH WITH CHC ELSEWHERE.
CLOUDS AND LINGERING SHOWERS/STORMS ASSOCIATED WITH THE MCS MAY
STILL BE ONGOING TUESDAY ACROSS THE NORTH AND EAST. THIS SHOULD
KEEP TEMPERATURES CONSIDERABLY COOLER THROUGH THE DAY...WITH HIGHS
ONLY IN THE MID 80S. FARTHER WEST THE RIDGE WILL STILL HAVE SOME
INFLUENCE AND WITH WEST WINDS SHOULD BE ABLE TO RECOVER BACK TO
THE LOW OR MID 90S ACROSS NORTHWEST MS.
BRIEF BREAK EXPECTED TUESDAY NIGHT WITH CLEARING SKIES. LIGHT
NORTHEASTERLY FLOW WILL BRING REFRESHINGLY COOLER AIR NOT SEEN
AROUND HERE IN SOME TIME.
.LONG TERM...WEDNESDAY THROUGH SUNDAY.
THE RIDGE TRIES TO BUILD BACK A BIT WEDNESDAY...BUT WONT QUITE
MAKE IT THIS FAR EAST. INSTEAD IT WILL TIGHTEN THE THICKNESS
PATTERN AND BRINGING A HIGH PROBABILITY OF ADDITIONAL MCS
DEVELOPMENT OVER SOUTHEAST KS/SRN MO THAT WILL TRACK EAST
SOUTHEAST ACROSS THE MIDSOUTH LATE WED...ESPECIALLY WED
NITE...AND THEN AGAIN FRIDAY NIGHT. ANY OF THESE MAY BRING
DAMAGING WINDS. TEMPERATURES WILL CONTINUE TO HOVER NEAR OR
SLIGHTLY BELOW AVERAGE DEPENDING ON TIMING AND PLACEMENT OF EACH
MCS.
FRESH HIGH PRESSURE BUILDING SOUTH INTO THE PLAINS WILL BRING A
POSSIBLE COLD FRONT THROUGH THE MIDSOUTH IN THE SATURDAY TIME
FRAME. SOME STORMS CAN BE EXPECTED WITH IT.
FOR LATE NEXT WEEKEND A NORTHERLY FLOW WILL CONTINUE THE FEED OF
COOLER AND LESS HUMID AIR...ALONG WITH SUNNY SKIES.
BORGHOFF
&&
.AVIATION...
18Z TAFS
THE ATMOSPHERE HAD BECOME VERY UNSTABLE ACROSS THE MIDSOUTH AT
17Z. THUS FAR... TS THREAT HAS BEEN SUPPRESSED BY WARM TEMPERATURES
ALOFT. THE MAIN FEATURE OF CONCERN IS A MIDLEVEL CIRCULATION
EVIDENT ON GOES VISIBLE IMAGERY AND KLZK RADAR MOVING
EAST/SOUTHEAST THROUGH NORTHWEST AR. OF THE FORECAST MODELS... THE
12Z NAM APPEARS TO HAVE THE BEST HANDLE ON THIS FEATURE...BRINGING
IT INTO CENTRAL AR THIS AFTERNOON. EXPECT TSRA TO DEVELOP ALONG
THE EAST AND SOUTHEAST FLANKS OF THE MIDLEVEL CIRCULATION... WITH
BEST TSRA COVERAGE OVER NORTH MS.
HAVE BUMPED UP TO A LATE AFTERNOON VCTS AT MEM...GIVEN THE
PROXIMITY OF EXPECTED SCATTERED CONVECTION OVER NORTHWEST MS.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 81 99 79 91 / 30 10 50 40
MKL 75 97 75 87 / 20 30 70 50
JBR 77 100 75 90 / 20 20 60 40
TUP 76 98 78 91 / 20 20 30 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 11 PM CDT MONDAY FOR CLAY-GREENE-LAWRENCE-
RANDOLPH.
EXCESSIVE HEAT WARNING UNTIL 11 PM CDT MONDAY FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...HEAT ADVISORY UNTIL 11 PM CDT MONDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 11 PM CDT MONDAY FOR ALCORN-PRENTISS-TIPPAH-
TISHOMINGO.
EXCESSIVE HEAT WARNING UNTIL 11 PM CDT MONDAY FOR BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-QUITMAN-TALLAHATCHIE-TATE-
TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 11 PM CDT MONDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-GIBSON-HARDEMAN-HARDIN-HENDERSON-
HENRY-LAKE-MADISON-MCNAIRY-OBION-WEAKLEY.
EXCESSIVE HEAT WARNING UNTIL 11 PM CDT MONDAY FOR FAYETTE-
HAYWOOD-LAUDERDALE-SHELBY-TIPTON.
&&Hazardous weather outlook, Aug 7, 5:45 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 545 PM CDT SUN AUG 7 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 545 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT AN EXCESSIVE HEAT WARNING OR HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE MIDSOUTH. HEAT INDICES WILL RANGE FROM 105 DEGREES TO 115 DEGREES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST ARKANSAS...SOUTHWEST TENNESSEE...AND NORTHERN MISSISSIPPI. DAMAGING WINDS AND HEAVY RAIN ARE THE MAIN THREATS. A SECONDARY THREAT OF LARGE HAIL IS ALSO PRESENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN EXCESSIVE HEAT WARNING OR HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE MIDSOUTH MONDAY. HEAT INDICES WILL RANGE FROM 105 DEGREES TO 115 DEGREES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM CHERRY VALLEY ARKANSAS TO MEMPHIS TO CORINTH MISSISSIPPI MONDAY NIGHT. DAMAGING WIND IS THE MAIN THREAT...BUT HEAVY RAIN AND LOCALIZED FLASH FLOODING ARE ALSO POSSIBLE. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH SATURDAY. GUSTY WINDS AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. JAB
In the hours before
Special weather statement, Aug 7, 5:07 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT SUN AUG 7 2011
MSZ004-072230-
TIPPAH MS-
507 PM CDT SUN AUG 7 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES NORTHEAST OF RIPLEY AT 507 PM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN TIPPAH COUNTY...INCLUDING LOCATIONS NEAR RIPLEY...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3460 8872 3459 8880 3474 8906 3488 8893
3479 8875 3476 8875 3476 8872
TIME...MOT...LOC 2207Z 306DEG 13KT 3475 8891Special weather statement, Aug 7, 5:29 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
529 PM CDT SUN AUG 7 2011
ARZ035-048-072300-
CROSS AR-ST. FRANCIS AR-
529 PM CDT SUN AUG 7 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
SOUTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 15
MILES WEST OF CALDWELL AT 530 PM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3507 9105 3521 9105 3522 9104 3506 9078
3493 9099 3503 9106 3506 9105
TIME...MOT...LOC 2230Z 316DEG 12KT 3514 9106Special weather statement, Aug 7, 5:35 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 PM CDT SUN AUG 7 2011
MSZ006-009-072300-
TISHOMINGO MS-PRENTISS MS-
535 PM CDT SUN AUG 7 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...
NORTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM IUKA TO THRASHERS AT 536 PM CDT...MOVING SOUTHEAST AT 10
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR
IUKA AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3485 8810 3473 8811 3472 8812 3456 8814
3457 8841 3475 8854 3475 8837 3476 8837
3490 8813 3487 8809
TIME...MOT...LOC 2236Z 308DEG 8KT 3480 8815 3470 8829
3471 8851Special weather statement, Aug 7, 5:55 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 555 PM CDT SUN AUG 7 2011 MSZ004-005-009-014-072330- UNION MS-TIPPAH MS-PRENTISS MS-ALCORN MS- 555 PM CDT SUN AUG 7 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 630 PM CDT FOR... SOUTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF JUMPERTOWN AT 555 PM CDT... MOVING SOUTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...PRENTISS...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3451 8833 3451 8884 3472 8898 3480 8871 TIME...MOT...LOC 2255Z 316DEG 25KT 3466 8876
Special weather statement, Aug 7, 6:29 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 629 PM CDT SUN AUG 7 2011 MSZ004-009-014-080000- UNION MS-TIPPAH MS-PRENTISS MS- 629 PM CDT SUN AUG 7 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 700 PM CDT FOR... NORTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 8 MILES SOUTHEAST OF RIPLEY AT 629 PM CDT... MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN PRENTISS...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3471 8860 3456 8889 3468 8905 3479 8884 TIME...MOT...LOC 2329Z 304DEG 15KT 3466 8880
Local storm report, Aug 7, 7:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
725 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG THRASHER 34.56N 88.41W
08/07/2011 PRENTISS MS AMATEUR RADIO
SEVERAL TREES DOWN...POWER LINES DOWN AND MINOR
STRUCTURAL DAMAGE IN A SWATH FROM THRASHERS THROUGH TOWNS
OF ALTITUDE AND BURTON.
0600 PM TSTM WND GST BLACKLAND 34.64N 88.67W
08/07/2011 M70.00 MPH PRENTISS MS EMERGENCY MNGR
70 MPH WIND GUSTS.POWER LINES DOWN AND TREES DOWN ACROSS
CENTRAL TO SOUTHERN PARTS OF PRENTISS COUNTY FROM
BLACKLAND TO BURTON. PENNY SIZED HAIL ALSO FELL.
0650 PM TSTM WND DMG BALDWYN 34.50N 88.63W
08/07/2011 LEE MS 911 CALL CENTER
POWER LINES DOWN IN TOWN OF BALDWYN.
0700 PM TSTM WND DMG 3 NW BALDWYN 34.53N 88.67W
08/07/2011 PRENTISS MS AMATEUR RADIO
MULTIPLE TREES AND POWER LINES REPORTED ON COUNTY ROAD
6100 IN SOUTHWEST PRENTISS COUNTY. ALSO TREES REPORTED ON
HOUSES.
0705 PM TSTM WND DMG N BALDWYN 34.50N 88.63W
08/07/2011 LEE MS 911 CALL CENTER
ROOF BLOWN OFF HOUSE IN NORTH BALDWYN. TREES DOWN AND
POWER LINES DOWN ALSO.
0705 PM TSTM WND DMG BALDWYN 34.50N 88.63W
08/07/2011 LEE MS 911 CALL CENTER
SEVERAL HOMES...BUSINESSES AND VEHICLES DAMAGED IN
BALDWYN. NUMEROUS TREES DOWN. SEARCH AND RESCUE
OPERATIONS HAVE BEGUN. A LARGE TREE FELL ONTO AND THROUGH
HOUSE ON 5TH STREET IN BALDWYN...NO INJURIES WITH IT.
0705 PM TSTM WND DMG 3 NW BALDWYN 34.53N 88.67W
08/07/2011 PRENTISS MS AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL ALONG WITH DOWNED TREES
REPORTED ALONG COUNTY ROAD 6061 IN SOUTHWEST PRENTISS
COUNTY.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:03 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 42 min |
| Aug 7, 7:31 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Prentiss, Tippah, Tishomingo, Union | 4 hr |
| Aug 7, 7:45 PM CDT | Special Weather Statement | MEG | Monroe | 30 min |
| Aug 7, 8:14 PM CDT | Special Weather Statement | MEG | Itawamba, Lee, Prentiss | 46 min |
| Aug 7, 8:30 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 45 min |
| Aug 7, 9:01 PM CDT | Special Weather Statement | MEG | Prentiss | 44 min |
| Aug 7, 9:06 PM CDT | Special Weather Statement | MEG | Itawamba, Prentiss, Tippah | 39 min |
| Aug 7, 9:24 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tippah, Union | 51 min |
| Aug 7, 10:58 PM CDT | Wind Advisory | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 2 hr |
| Aug 8, 3:31 AM CDT | Special Weather Statement | MEG | Tishomingo | 29 min |
| Aug 8, 4:27 AM CDT | Special Weather Statement | MEG | Monroe | 33 min |
| Aug 8, 12:31 PM CDT | Special Weather Statement | MEG | Alcorn | 29 min |
| Aug 8, 12:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 40 min |
| Aug 8, 12:53 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 52 min |
| Aug 8, 1:41 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah, Union | 49 min |
| Aug 8, 2:36 PM CDT | Special Weather Statement | MEG | Lee, Prentiss, Union | 24 min |
| Aug 8, 3:38 PM CDT | Special Weather Statement | MEG | Union | 52 min |
| Aug 8, 4:37 PM CDT | Special Weather Statement | MEG | Monroe | 38 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | MEG | Monroe | 49 min |
| Aug 8, 5:59 PM CDT | Special Weather Statement | MEG | Monroe | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.